# SDR GTIA2020040935151

- Difficulty date: April 6, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 51,783 hours, 23,834 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MUSTY SOCK / OIL FUME SMELL IN COCKPIT PACK 1 ISOLATED ODER REMOVED -TROUBLE SHOT IAW TSM 05-50-00 INSPECTED APU NO OIL LEAKS OR DEFECTS NOTED. PERFORMED DECONTAMINATION OF THE ECS IAW 21-00-00 REMOVED AND REPLACED PACK 1 RECIRCULATION FILTER IAW AMM 21-21-41 OPS CHECK GOOD NO FURTHER ODOR PRESENT
